# SDR HDNA201710110001

- Difficulty date: October 8, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N194LL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9357
- Aircraft time: 3,348 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning Unit
- Part number: B315M5001051
- Condition: Bent
- Location: Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHYSICAL DAMAGE TO THE FIRE EXTINGUISHER BUTTON COVER ASSY, COVER WAS PUSHING ON FIRE SWITCH AND CAUSED FIRE EXT LIGHT ON WARNING PANEL.  ADJUSTED CAGE ASSY AND INSTALLED SAFETY WIRE AS REQUIRED.
